Results 1 to 5 of 5

Thread: I think MIRAPEX is causing my dry eyes!!!!!!!!!!!!!!!

  1. #1
    Join Date
    Mar 2012
    Location
    Rumford, Maine
    Posts
    7

    I think MIRAPEX is causing my dry eyes!!!!!!!!!!!!!!!

    I accidentally discovered (by not taking my Mirapex the other night, then waking up 3 hours later without my eyes stuck shut) that I think a rare side effect from Mirapex has been causing my problem all along!

    Anyone else on Mirapex? I'm on it for severe Restless Legs Syndrome. Now trying a different medication for that and my doctor is experimenting with the dose. Will keep you posted.

  2. #2
    Join Date
    Jul 2008
    Location
    Midwest
    Posts
    1,183
    wow. i almost thought i posted this... i was taking miralax since sept and stopped about 1 week ago..while i still have major ups and downs (sjogrens) my eyes are still very dry-i dont wake up through the night putting drops in.. so yes for me the miralax made my eyes worse i believe.. i now upped my magnesium citrate to 800mg and it seems to work
    Jenny

  3. #3
    Join Date
    Mar 2012
    Location
    Rumford, Maine
    Posts
    7
    Wow! Thanks for the tip on magnesium citrate. I am going to try that.

    Were you taking Mirapex for RLS? I was, and now my doctor and I are trying to figure out what I can take!

    Kathy

  4. #4
    Join Date
    Jul 2008
    Location
    Midwest
    Posts
    1,183
    i read your post wrong-so sorry. i thought it said MIRALAX.... but as for as RLS-i have it a little and magnesium supplements help so much with that... you may want to give it a try..
    Jenny

  5. #5
    Join Date
    Mar 2012
    Location
    Rumford, Maine
    Posts
    7
    Oh!! Thanks for the information and the tip

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •